# SDR SWAA111584

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 27,506 hours, 15,959 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT FLOOR TRACK COVER CRACKED AT ROW 1.  REMOVED AND REPLACED TRACK COVER PER MM.
